MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-63
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 patient identifier: complete sample id is (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported that the resutls in aliniq ams didn't match the results from the analyzer for sample id (b)(6), which is from an 82-year-old female patient.The customer reported that the sample was run on analyzer (name: fpcac4).When the customer looked at the results in ams, the customer noted that the results were not the same.The customer also noted that ams displayed that the patient sample was run on another analyzer (name: fpcac5), however the sample actually run on analyzer (name: fpcac4).The customer went to the analyzer (name: fpcac4) and printed out the sample results, which were the correct results.The customer confirmed that ams did not release any incorrect results.Per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The customer reported a mismatch between results displayed in aliniq ams and those printed from analyzer (b)(6) for sample id (b)(6).Although the sample was run on (b)(6), ams showed results from analyzer (b)(6).The investigation confirmed that (b)(6) results were correctly transmitted to ams.The report logs verified that the aliniq ams received only vitamin b12 results from (b)(6), which was correctly run on (b)(6).The sample was tested on both analyzers for different assays, and all results received were accurate.No data mismatches or deficiencies in aliniq ams software (v3.02) were found.A review of tracking and trending of the aliniq found no additional complaints replated to the complaint issue.Therefore, no trends were identified.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of the labeling addresses the customer¿s issue and confirmed that labelling is not related, nor contributing to the issue identified in the current complaint.Based on the investigation the aliniq ams is performing as intended, no systemic issue or deficiency of the aliniq ams, software (version 3.02) was identified.
 
Event or Problem Description
The customer reported that the results in aliniq ams didn't match the results from the analyzer for sample id (b)(6), which is from an 82-year-old female patient.The customer reported that the sample was run on analyzer (name: (b)(6)).When the customer looked at the results in ams, the customer noted that the results were not the same.The customer also noted that ams displayed that the patient sample was run on another analyzer (name: (b)(6)), however the sample actually run on analyzer (name: (b)(6)).The customer went to the analyzer (name: fpcac4) and printed out the sample results, which were the correct results.The customer confirmed that ams did not release any incorrect results.Per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23256344
Report Number3004032053-2025-00020
Device Sequence Number18684041
Product Code JQP
UDI-Device Identifier00380740202736
UDI-Public(01)00380740202736(10)3.02
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-63
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date10/09/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale